×

zbMATH — the first resource for mathematics

The two-sex multiethnic stable population model. (English) Zbl 0597.92019
This paper is a continuation of previous results of the author [Demography 18, 201-216 (1981) and J. Math. Biol. 18, 201-211 (1983; Zbl 0532.92019)] and examines demographic interactions between population groups. Specifically he discusses a two-sex multiethnic stable population model and it is shown that multiethnic stable populations are possible when an intergroup fertility is observed.
Reviewer: G.Karakostas

MSC:
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Granville, W.A.; Smith, P.R.; Longley, W.R., Elements of the differential and integral calculus, (1941), Ginn Boston · JFM 67.0151.08
[2] Keyfitz, N., Introduction to the mathematics of population, (1977), Addison-Wesley Reading, Mass
[3] Pollard, J.H., Mathematical models for the growth of human populations, (1973), Cambridge Univ. Press London/New York · Zbl 0295.92013
[4] Rogers, A., Introduction to multiregional mathematical demography, (1975), Wiley New York
[5] Schoen, R., The harmonic Mean as the basis of a realistic two-sex marriage model, Demography, 18, 201-216, (1981), (May)
[6] Schoen, R., Generalizing the life table model to incorporate interactions between the sexes, (), 385-443
[7] Schoen, R., Relationships in a simple harmonic Mean two-sex fertility model, J. math. biol, 18, 201-211, (1983), (Dec.) · Zbl 0532.92019
[8] Schoen, R., A methodological analysis of intergroup marriage, (), in press
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.